... Z-pack are not touching my acute sinusitis, and I was hoping that doxycycline would. But, I had an allergic reaction to a sulpha drug prescribed for a UTI in the past. Does this mean I'll be allergic to doxycyclilne, also?
A dr should know if you have any drug allergies when prescribing meds. An allergy to one could mean you'd have an allergy to another. Doxycycline itself is a tetracycline not a sulfa drug. My question would be after taking 2 very strong antibiotics and still have the problem, do I have a bacterial infection at all? If you have a virus antbiotics will do nothing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2013 • 3 answers
Posted 26 Aug 2013 • 1 answer
Posted 7 Aug 2014 • 2 answers
Urinary Tract Infection - I am on erythromycin for a recurring UTI. I used "VEET" hair removal cream
Posted 27 Jan 2015 • 1 answer
Posted 27 Jan 2016 • 0 answers